Soliton solutions for the super mKdV and sinh-Gordon hierarchy

Nenhuma Miniatura disponível

Data

2006-12-11

Título da Revista

ISSN da Revista

Título de Volume

Editor

Elsevier B.V.

Resumo

The dressing and vertex operator formalism is emploied to study the soliton solutions of the N = I super mKdV and sinh-Gordon models. Explicit two and four vertex solutions are constructed. The relation between the soliton solutions of both models is verified. (c) 2006 Elsevier B.V. All rights reserved.

Descrição

Palavras-chave

Como citar

Physics Letters A. Amsterdam: Elsevier B.V., v. 359, n. 6, p. 630-637, 2006.